Skip to main content
placeholder image

Compactness estimates for xb on CR manifolds

Journal Article


Abstract


Authors


  •   Khanh, Tran Vu
  •   Pinton, Stefano (external author)
  •   Zampieri, Giuseppe (external author)

Publication Date


  • 2012

Citation


  • Khanh, T., Pinton, S. & Zampieri, G. (2012). Compactness estimates for xb on CR manifolds. Proceedings of the American Mathematical Society, 140 3229-3236.

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4537

Number Of Pages


  • 7

Start Page


  • 3229

End Page


  • 3236

Volume


  • 140

Abstract


Authors


  •   Khanh, Tran Vu
  •   Pinton, Stefano (external author)
  •   Zampieri, Giuseppe (external author)

Publication Date


  • 2012

Citation


  • Khanh, T., Pinton, S. & Zampieri, G. (2012). Compactness estimates for xb on CR manifolds. Proceedings of the American Mathematical Society, 140 3229-3236.

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4537

Number Of Pages


  • 7

Start Page


  • 3229

End Page


  • 3236

Volume


  • 140